# SDR REXA2024011600071

- Difficulty date: December 10, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R IS CORRODED BETWEEN FS 379 AND FS 477 AT APPROX. FS 453. REPLACED CORRODED SECTION OF STGR 20R BETWEEN F.S. 421 - F.S. 477 BY COMPLYING WITH ALL STEPS OF ENDEAVOR AIR EA CRJ953-15975 REV IR DATED 1/9/2024.
